# SDR DALA2017012000527

- Difficulty date: January 19, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 44,632 hours, 30,877 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Taper Pin
- Condition: Not Reported
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAPER PINS FAIL INSPECTION FORECAST 95-0532-8-0010. REPLACED NLG DRAG BRACE REF AMM 32-22-05.
